# SDR USAASB01242

- Difficulty date: August 27, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Part number: 15611175
- Condition: Inoperative
- Location: Service Door
- Part time: 20,220 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE AFT RIGHT SERVICE DOOR EVACUATION SLIDE FAILED TO REMAIN INFLATED DURING TEST.  MAINTENANCE REPLACED THE EVACUATION SLIDE.  (M)
